| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.7mm vticm5_13.7; -10.0/2.0/093 (sphere/cylinder/axis) implantable collamer lens had tore during loading.Intraoperatively a back up lens of the same model/length was implanted and this resolved the problem.This occurred on (b)(6) 2022.The cause of the event was reported as the device.It was unknown when the damage was noted.
Additional Manufacturer Narrative
Expiration date: 10/31/2023.Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).